# SDR SWAA042511

- Difficulty date: August 28, 2004
- Submitted: August 31, 2004
- Operation: Air carrier
- Aircraft: N527SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26569
- Aircraft time: 39,945 hours, 39,513 cycles
- System (JASC): 5240 · Service Doors
- Part: Gusset
- Part number: 6969854
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND FWD SERVICE DOOR AFT LOWER GUSSET CRACKED.  REMOVED AND REPLACED GUSSET PER BAC DRAWING.
